# SDR DALA2020031601860

- Difficulty date: March 11, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 62,219 hours, 20,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5803, L/P 1524887) CORRODION OUT OF LIMITS ON DECK PLATE STA Y=1681 BTW RBL 42 TO RBL 44 AT PASSENGER CABIN. CORRECTIVE ACTION: CORROSION LEVEL 2. PERMANENT REPAIR WAS PERFORMED ON DECK PLATE PER B757-300 SRM 53-60-51-2R.
